# SDR UPS03M41571

- Difficulty date: November 21, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- System (JASC): 4950 · APU Bleed Air System
- Part: Panel
- Condition: Dirty
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AFTER ENGINE START (ALL 3) APU SHUT DOWN.  LOST ENG NR 2 PNEUMATIC BLEED.  MX DEF THE WRITE UP AND MANUALLY LOCKED THE NR 2 BLEED VALVE CLOSED.  AFTER T/O & CLIMBING OUT PASSING AT 10,000 RECVD AIR SYS 1 PRESSURE LOW LIGHT.  LOST THE PRESSURE ON 1 PNEUMATIC SYSTEM.  IN AUTOMATIC MODE & SYS 3 DID NOT P/U SYS 1 OR 2.  INSPECTED SYSTEM DEFERRED APU LOAD BLEED VALVE 49-51-1-1DMP COMPLIED W/ACTIVATED NR 2 SYSTEM PLACARD INSTALLED DI M270927 REMOVED & CLEANED C/P'S ON LOAD CONTROL VALVE CLEARED ALL FAULTS FROM CFDS OPS TEST OF APU BLEED SYS NORMAL.  NO FAULTS, OK FOR SERVICE.  THIS CLEARS M270927.
